MathSciNet Relay Station
MathSciNet bibliographic data
MR704623 46E35 (42B10 43A77 43A85)
Strichartz, Robert S. Improved Sobolev inequalities. Trans. Amer. Math. Soc. 279 (1983), no. 1, 397–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement